# SDR DL764060972

- Difficulty date: November 21, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 21,079 hours, 6,970 cycles
- Engine: Ge CF680C2*
- Engine time: 18,985 hours, 6,304 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Engine Oil Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PRIOR TO T/O LEFT ENGINE OIL PRESSURE INDICATED FROM 5 TO 26PSI.  LOWER EICAS SCREEN UNBLANKED.  OIL PRESSURE INDICATION AMBER CAUTION AND RED WARNING.  INTERMITTENTLY BOXES.  REPAIRED CHAFED SHIELD WIRE.  RESEATED CONNECTOR ON OIL PRESSURE XMTR.  SYSTEM CK OK ON ENG RUNUP.
